Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some probabilistic theorems on Diophantine approximations


Author: Harry Kesten
Journal: Trans. Amer. Math. Soc. 103 (1962), 189-217
MSC: Primary 10.30; Secondary 10.50
DOI: https://doi.org/10.1090/S0002-9947-1962-0137692-1
MathSciNet review: 0137692
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Erdös and A. Rényi, A probabilistic approach to problems of diophantine approximation, Illinois J. Math. 1 (1957), 303-315. MR 0089226 (19:636d)
  • [2] P. Erdös, P. Szüsz and P. Turan, Remarks on the theory of diophantine approximations, Colloq. Math. 6 (1958), 119-126. MR 0102498 (21:1290)
  • [3] Bernard Friedman and Ivan Niven, The average first recurrence time, Trans. Amer. Math. Soc. 92 (1959), 25-34. MR 0106213 (21:4947)
  • [4] G. H. Hardy, J. E. Littlewood and G. Pólya, Inequalities, 2d ed., Cambridge Univ. Press, Cambridge, 1952. MR 0046395 (13:727e)
  • [5] G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, 3d ed., Oxford Univ. Press, London, 1954. MR 0067125 (16:673c)
  • [6] Maurice G. Kendall and Alan Stuart, The advanced theory of statistics, Vol. I, Hafner, New York, 1958.
  • [7] Harry Kesten, Uniform distribution mod 1, Ann. of Math. 71 (1960), 445-471. MR 0113864 (22:4695)
  • [8] W. J. LeVeque, On the frequency of small fractional parts in certain real sequences. III, J. Reine Angew. Math. 202 (1959), 215-220. MR 0121351 (22:12090)
  • [9] Michel Loève, Probability theory, Van Nostrand, New York, 1955.
  • [10] E. C. Titchmarsh, The theory of functions, corrected 2d ed., Oxford Univ. Press, London, 1952.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.30, 10.50

Retrieve articles in all journals with MSC: 10.30, 10.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0137692-1
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society